# SDR FDEA200812045077

- Difficulty date: December 4, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 69728463
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT FS 1130 TO FS 1148, RBL 62, WL 206, HAS CORROSION AROUND SEVERAL NUT PLATES.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS. FABRICATED, LOCATED AND DRILLED HOLES, TRIMMED, TREATED, PRIMED AND INSTALLED NEW FLOOR SUPPORT.   REF BOEING DWR 69-72846/ ITEM 3 AND SRM 51-10-2. THIS IS CLASSIFIED AS A MINOR REPAIR
